# SDR C77A20161219003

- Difficulty date: December 18, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,008 hours, 15,128 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Suppression
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE CREW RECEIVED A CARGO FWD FIRE SYSTEM FAIL EICAS MESSAGE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT PERFORMED AN AIR RETURN TO DEPARTURE.
